On radial and conical Fourier multipliers

Ya-Ryong Heo, Fëdor Nazarov, Andreas Seeger

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We investigate connections between radial Fourier multipliers on ℝd and certain conical Fourier multipliers on ℝd+1. As an application we obtain a new weak type endpoint bound for the Bochner-Riesz multipliers associated with the light cone in ℝd+1, where d≥4, and results on characterizations of L p →Lp,ν inequalities for convolutions with radial kernels.

Original languageEnglish
Pages (from-to)96-117
Number of pages22
JournalJournal of Geometric Analysis
Volume21
Issue number1
DOIs
Publication statusPublished - 2011 Jan 1
Externally publishedYes

Fingerprint

Fourier multipliers
Multiplier
Convolution
Cone
kernel

Keywords

  • Cone multiplier
  • Radial Fourier multipliers
  • Weak type estimates

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

On radial and conical Fourier multipliers. / Heo, Ya-Ryong; Nazarov, Fëdor; Seeger, Andreas.

In: Journal of Geometric Analysis, Vol. 21, No. 1, 01.01.2011, p. 96-117.

Research output: Contribution to journalArticle

Heo, Ya-Ryong ; Nazarov, Fëdor ; Seeger, Andreas. / On radial and conical Fourier multipliers. In: Journal of Geometric Analysis. 2011 ; Vol. 21, No. 1. pp. 96-117.
@article{006aa21bec0141be922c6edc47c31665,
title = "On radial and conical Fourier multipliers",
abstract = "We investigate connections between radial Fourier multipliers on ℝd and certain conical Fourier multipliers on ℝd+1. As an application we obtain a new weak type endpoint bound for the Bochner-Riesz multipliers associated with the light cone in ℝd+1, where d≥4, and results on characterizations of L p →Lp,ν inequalities for convolutions with radial kernels.",
keywords = "Cone multiplier, Radial Fourier multipliers, Weak type estimates",
author = "Ya-Ryong Heo and F{\"e}dor Nazarov and Andreas Seeger",
year = "2011",
month = "1",
day = "1",
doi = "10.1007/s12220-010-9171-y",
language = "English",
volume = "21",
pages = "96--117",
journal = "Journal of Geometric Analysis",
issn = "1050-6926",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On radial and conical Fourier multipliers

AU - Heo, Ya-Ryong

AU - Nazarov, Fëdor

AU - Seeger, Andreas

PY - 2011/1/1

Y1 - 2011/1/1

N2 - We investigate connections between radial Fourier multipliers on ℝd and certain conical Fourier multipliers on ℝd+1. As an application we obtain a new weak type endpoint bound for the Bochner-Riesz multipliers associated with the light cone in ℝd+1, where d≥4, and results on characterizations of L p →Lp,ν inequalities for convolutions with radial kernels.

AB - We investigate connections between radial Fourier multipliers on ℝd and certain conical Fourier multipliers on ℝd+1. As an application we obtain a new weak type endpoint bound for the Bochner-Riesz multipliers associated with the light cone in ℝd+1, where d≥4, and results on characterizations of L p →Lp,ν inequalities for convolutions with radial kernels.

KW - Cone multiplier

KW - Radial Fourier multipliers

KW - Weak type estimates

UR - http://www.scopus.com/inward/record.url?scp=79951508807&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79951508807&partnerID=8YFLogxK

U2 - 10.1007/s12220-010-9171-y

DO - 10.1007/s12220-010-9171-y

M3 - Article

AN - SCOPUS:79951508807

VL - 21

SP - 96

EP - 117

JO - Journal of Geometric Analysis

JF - Journal of Geometric Analysis

SN - 1050-6926

IS - 1

ER -